# SDR ASAA0240251

- Difficulty date: December 24, 2002
- Submitted: February 18, 2003
- Operation: Air carrier
- Aircraft: N794AS
- Make and model: Boeing 737490
- Aircraft serial: 28889
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 69434961
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT HAS CORROSION ON UPPER SURFACE RIGHT BS 847.  REPAIRED IAW SRM.  (M)
